# SDR SWAA2020042033739

- Difficulty date: March 23, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB ASSY #4 (STAB STA 120.3) FWD O/B LOWER FLANGE IS CRACKED / REPAIRED L/H HORIZ STAB INSPAR RIB #4 (STAB STA 120.3) FWD O/B LWR FLANGE IAW SRM 55-10-09-2R5; SRM 51-40-02-0G-0; AMM 27-31-41-400-801; AND BAC DRAWINGS 002A0001; 182A1500; 182A2401; AND 182A3001
